# SDR C77A20130327025

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Pylon
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD AFT LOWER LINK FITTING HAS CHAFING MEASURING 2.4" X 1.1" X D=0.003".  BLENDED CHAFED AREA, TREATED AND PRIMED IAW SRM 51-10-03 & 51-12-01 ON WO 693815-411 IAW ETD 2013-170-004652 AND COMPASS EA E170-54-016, REV IR WO 710308.
